# SDR DXTA2025061003841

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N965QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0419
- Aircraft time: 340 hours, 244 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CABIN DOOR OPEN AMBER CAS DISPLAYED AFTER STARTUP AND DURING TAXI. RETURNED TO RAMP AND APPLIED QRH PROCEDURE. AUDIBLE CLICK IS DETECTED AFTER DOOR HANDLE LATCHED BUT AMBER CAS REMAINS AND AMBER LIGHT FOR DOOR OPEN REMAINS ILLUMINATED.   PERFORMED RESET PROCEDURE FROM INSIDE THE CABIN AND FAULT WENT AWAY. PERFORMED MULTIPLE OPS CHECK OF MED WITH NO DEFECT NOTED. POWER CYCLE AIRCRAFT AND PERFORMED 3 ANOTHER OPS CHECK OF DOOR WITH NO DEFECT NOTED. REFF AFM 3-510-2G
